Jump to content
CrazyBoards.org

mere_kat

Member
  • Content Count

    14
  • Joined

  • Last visited

1 Follower

About mere_kat

  • Rank
    Member

Contact Methods

  • Yahoo
    kitkat_105
  • Skype
    kitkat_105

Profile Information

  • Gender
    Woman
  • Location
    Santa Clara
  1. Am I dreaming that such a thing exists? I'm currently taking Lamictal & Geodon, which other than being in a mixed state that finally let us 3 days ago, seems to be working. (They upped my Lamictal and I think it's finally kicked in). I really am worried about not taking an antipsychotic, as I'm scared of becoming paranoid & delusional again. Except Geodon makes me so. damn. tired. I work from 7am - 1:30pm Mon -Thu so have had to resort to taking my morning meds at 2pm, because I know once they start working, I am virtually non functional for 6 - 8 hours (till I take the next dose, haha). I've been on the Geodon for about 6 - 7 weeks now. On Lamictal for about 9 weeks. Any ideas? Suggestions? I see my psychiatrist on Monday.
  2. So a little update. After rapid cycling for ages, becoming exhausted and suicidal, I had my first hospital admission for bipolar. I've suffered these symptoms for 15 years, in various cycles and was at my wits end. I basically spent 3 weeks in there, with 3 separate discharges (2 of which) I wasn't ready for and bounced straight back. What a humbling experience being on that side of being a patient (as an RN and previous surgical patient). We decided to cease my antidepressants and I was commenced on Geodon. I did my withdrawal from Effexor too quickly, and am having the zaps and dizziness pretty badly currently. I have access to klonopin which is helping, kind of, but as you'd all know, seeing a psychiatrist on a weekend in virtually impossible, so I'm left a little vulnerable. I was meant to do a crisis/stepdown, but it was awful and begged my husband to come home. So here I am. Anyone got any tips for the Effexor withdrawal? I've heard copious amounts of chamomile tea can help and I'm all for drinking that. I've also got some weird GI issues (stress? meds? who knows?) which I'm taking Bentyl for. Missed this place heaps.
  3. Might sound a weird suggestion, but if I get the urge to spend, I restrict myself only to sales (especially online, with free returns if needed) or even just go to the DollarTree. Sometimes just buying some trinkets can be enough to help curb my spending. Another good suggestion, for your credit or debit card, call your bank and change the daily limit you can spend. These daily limits are usually set extremely high and really don't need to be.
  4. I only way I could see using bipolar for a positive or as an asset is if you went into the non profit sector, working to help destigmatize mental illness and help create programs of support for those suffering from this. I would not say bipolar is an asset in any way. It's like pushing shit up hill. My husband has depression and hates it.. the only way I could respond is, "at least you know how you'll feel in 5 minutes."
  5. We don't need marriage counselling. I have the most amazing husband ever. The only thing affecting this is the fact I'm delusionally paranoid that he will. That's what I want advice on, how to deal with those emotions.
  6. Hello everyone, I'm finding paranoia to be one of my more chronic/debilitating symptoms of my bipolar. I am currently weaning off seroquel and started Lamictal on Tuesday. In the past when I had my GAD & MDD diagnoses, doctors told me my paranoia was just anxiety. But now that I have the correct diagnosis, I know better. I get extremely worried about people's opinions (in the past, I had been so paranoid I wouldn't leave the house out of fear of being judged or spoken about -- I would think when I looked at these people they were literally talking about me). Now, however, my paranoia seems very much relationship and self esteem based. I am so paranoid about my husband cheating on me or leaving me that it has been causing some arguments (by which I mean, his crazy bipolar wife - me, yelling and crying and him looking stunned). My husband is so supportive and understanding of my issues and has told me he knows "it's his job to look after me". It's completely irrational that I think he will leave. I suppose it's because of so many tumultuous and failed friendships and relationships, he's just another person I'm scared of pushing away or losing. I also worry about his attraction to me, since I've put on 60lbs with the Remeron/Seroquel combo. I use to be quite petite for my height and as someone who had disordered eating in the past, this really gets me down how different my body is now. I'm currently attending DBT and have an excellent treating team. I think I am appropriately medicated, I feel a thousand times better on Lamictal. I'm praying that it lasts. Is anyone else affected by these paranoid feelings? Will it get better or easier to deal with?
  7. I think we sound very familiar Madmelle. My only other real crutch is my nail biting, which my husband doesn't like that I do, but I'm like "seriously?! There is so much worse I could be doing!!"
  8. Well, fortunately, I usually get 7 - 9 hours sleep a night. My fatigue was very much Seroquel's zombification effect! I'm a bit busy but I've tried to be mindful not to overload myself. I work 30 hours a week (4 of those days I go early enough to avoid traffic), only studying 1 class at college and my husband is very understanding about 'wife' and 'house' stuff.
  9. Update: So, I saw my psychiatrist today and it went really well. I have really lucked out in having a reasonable and very understanding pdoc. She decided that I'm having too many side effects which are outweighing the limited benefit of the Seroquel. So we've decided to start me on Lamictal, increasing 25mg for 2 weeks -> 50mg 2 weeks -> 100mg while weaning my Seroquel. I am being cautiously optimistic, so wish me luck!
  10. Remeron was/is for depression/anxiety. I was diagnosed as having MDD & GAD for 10 years till I had my first "hypomania" episode.. well, first documented one by a pdoc.
  11. Hi all, So I got diagnosed with Bipolar 2 about 6 weeks ago and was commenced on Seroquel. I started on 50mg and am up to 200mg. 50% of the time I feel fine. Not great, just fine/balanced, I guess. The other 50% of the time I am so tired that I drink 2 Starbucks double shot ventis, 4+ diet cokes, constantly eat and so irritable I either cry or feel like hurting someone. I'm also on venlafaxine and mirtazapine, so between the 3 I have put on 60lbs in 12 months. I HATE my body, but when I work out I either have a panic attack because I'm so unfit or I'm just too tired to even get my regular work/home stuff done. I've emailed my pdoc and hopefully we can see each other this week to discuss my options, but just wanted to put the feelers out there and see what you guys think.
  12. Hi everyone, I am almost 2 weeks into taking Seroquel for a new diagnosis of Bipolar 2. I had a higher than normal libido, so you can imagine while I was experiencing hypersexuality, nothing could satiate me. However, now it's gone. *poof* Vanished. Is this normal? I am only on a small dose, will increasing it change it? I know logically I will just email my pdoc, but wanted to get some real life experiences also. Thanks!
  13. Is this possible? I made the mistake of linking my FB profile, and while I don't have concerns of anonymity, it's been recommended I change it. Can admin change it? Or do I need to somehow delete this account?
×
×
  • Create New...